Operators on continuous function spaces and L1-spaces
Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 257-269
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_34_2_257_269,
author = {Ryotaro Sato},
title = {Operators on continuous function spaces and {L1-spaces}},
journal = {Colloquium Mathematicum},
pages = {257--269},
year = {1975},
volume = {34},
number = {2},
doi = {10.4064/cm-34-2-257-269},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-34-2-257-269/}
}
Ryotaro Sato. Operators on continuous function spaces and L1-spaces. Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 257-269. doi: 10.4064/cm-34-2-257-269
Cité par Sources :